# SDR CALA2016031400164

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 68,142 hours, 17,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CORROSION AT STATION 377 FROM LBL -22 THROUGH RBL 10.  REPAIRED MAIN CABIN FLOORBEAM IAW ECRA 5310-06770 SEE WIP ENTRIES FOR WORK PERFORMED.
